# SDR USAA2010021890400

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 27,990 hours, 163 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1060 - CLT-DCA - EMERGENCY EQUIPMENT - L2 DOOR EMERGENCY SLIDE YELLOW LANYARD NOT ROUTED CORRECTLY.  ROUTED YELLOW LANYARD PER AMM 25-62-44-04.
